# SDR AALA202305030841

- Difficulty date: May 1, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 24,463 hours, 11,426 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M14944
- Condition: No Test
- Location: Zone 800 - Doors
- Part time: 17,024 hours, 6,775 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER OPERATIONAL TEST OF EMERGENCY LIGHTS ERROR MESSAGE: CLASS 1 ATA 25-62-41, ESCAPE SLIDE LIGHT EMERGENCY POWER SUPPLY UNIT 10WL FORWARD LEFT MESSAGE ON MCDU.  REPLACED THE L1 DOOR SLIDE RAFT PER TASK CARD 26L00025011 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO FAULTS NOTED DURING THE EMERGENCY LIGHTING SYSTYEM.
